LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Vomiting or nausea from artemisinin?

 - UBBFriend: Email this page to someone!    
Author Topic: Vomiting or nausea from artemisinin?
tick battler
Frequent Contributor (1K+ posts)
Member # 21113

Icon 1 posted      Profile for tick battler     Send New Private Message       Edit/Delete Post   Reply With Quote 
One of my 5 year old twin boys just vomited this morning in the hallway at his preschool. He did this also last Wednesday night. I am wondering if it is related to the artemisinin he is taking, as he only takes it now on Mon, Tues and Wed. with breakfast and dinner. (He is also on Mepron, Biaxin and Rifampin.)

When he first started babs treatment over a year ago, he vomited about 8 to 10 times in the first 2 weeks of treatment. I think it was because he was so nauseous from the meds and b/c his babs was so bad and he had a hard time eating.

However, this time he has been treating for over a year, with a 2 month break recently to see if he had kicked it (he had not). He has been back on babs treatment for over a month, so I am not sure why this is happening. He does seem to have less of an appetite again.

I worry that he is starting to not tolerate something, and my guess is the artemisinin. Has anyone else had this happen?

Thanks,

tickbattler

Posts: 1763 | From Malvern, PA | Registered: Jul 2009  |  IP: Logged | Report this post to a Moderator
riverpatrol
Member
Member # 12182

Icon 1 posted      Profile for riverpatrol     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have recently been treating babesia myself. I discovered that the nausea I was experiencing was a symptom of babesia. It also caused me to lose my appetite.
Posts: 69 | From So Cal | Registered: Jun 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.